Alert archive / Ohio / Areal Flood Warnings in 2011
Areal Flood Warning 9, NWS Cleveland, OH
NWS Cleveland, OH issued this areal flood warning at Feb 28, 2011, 11:16 AM EST for Cuyahoga County, Lake County, Ohio. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2011, 11:16 AM EST (16:16 UTC)
- Expired
- Mar 1, 2011, 8:35 PM EST
- In force
- 33 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cuyahoga County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 38 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 4.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
213
WGUS41 KCLE 281616
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1116 AM EST MON FEB 28 2011
OHC035-085-010200-
/O.NEW.KCLE.FA.W.0009.110228T1616Z-110301T0200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
1116 AM EST MON FEB 28 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED A
* FLOOD WARNING FOR...
CUYAHOGA COUNTY IN NORTHEAST OHIO
LAKE COUNTY IN NORTHEAST OHIO
* UNTIL 900 PM EST MONDAY
* AT 1107 AM EST...WIDESPREAD FLOODING OF ROADS...STREAMS AND CREEKS
WERE OCCURRING. THE HEAVY RAIN HAS ENDED AND THE WATER WILL ONLY
SLOWLY RECEDE. RAINFALL OVERNIGHT WAS BETWEEN 2 AND 3 INCHES. THIS
WARNING REPLACES THE WARNING THAT WAS ISSUED EARLIER.
* LOCATIONS IMPACTED INCLUDE CLEVELAND AND PAINESVILLE. MOST
LOCATIONS IN THE COUNTIES ARE BEING IMPACTED BY THIS FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF
WILL CAUSE FLOODING OF SMALL CREEKS...STREAMS...AND DRAINAGE DITCHES
ACROSS THE WARNING AREA. IN URBAN AREAS...FLOODING IS LIKELY ALONG
POORLY DRAINED AND LOW LYING HIGHWAYS...STREETS...AND UNDERPASSES. BE
ALERT FOR FLOODED ROADS. TURN AROUND...DON'T DROWN!
&&
LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
4157 8129 4156 8138 4135 8138 4135 8158
4127 8155 4127 8187 4134 8187 4135 8197
4150 8196 4149 8173 4161 8151 4173 8136
4185 8100
$$
KIELTYKA5 follow-up statements
234
WGUS81 KCLE 282247
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
547 PM EST MON FEB 28 2011
OHC035-085-010200-
/O.CON.KCLE.FA.W.0009.000000T0000Z-110301T0200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
547 PM EST MON FEB 28 2011
...FLOOD WARNING REMAINS IN EFFECT FOR RAIN AND MELTING SNOW IN LAKE
AND CUYAHOGA COUNTIES UNTIL 900 PM EST...
* LOCAL LAW ENFORCEMENT REPORTED THAT EXCESSIVE
FLOODING WAS CONTINUING ACROSS THE WARNING AREA. NUMEROUS ROADS
REMAIN CLOSED DUE TO HIGH WATER...WITH SOME ROADS SUSTAINING MAJOR
DAMAGE. SOME OF THE HARDEST HIT AREAS INCLUDE THE CITIES OF
INDEPENDENCE...WILLOUGHBY AND WILLOUGHBY HILLS...AND OLD PORTAGE
WHERE SEVERAL BUILDINGS WERE EVACUATED DUE TO RIVERS BEING OUT
OF THEIR BANKS.
* ALTHOUGH ADDITIONAL RAINFALL IS NOT EXPECTED TONIGHT...THE VERY HIGH
WATER WILL BE SLOW TO RECEDE. THE RIVER GAGE AT INDEPENDENCE ALONG THE
CUYAHOGA RIVER CRESTED AT 22.73 THIS AFTERNOON...JUST SHY OF THE RECORD
23.33 FEET SET IN JUNE OF 2006. THE RIVER IS NOT EXPECTED TO RECEDE BELOW
FLOOD STAGE UNTIL LATE TONIGHT. SEVERAL SMALLER STREAMS AND CREEKS REMAIN
OUT OF BANKS OVER LOCAL ROADS.
* BE SURE MONITOR RIVER FLOOD WARNINGS MORE SPECIFIC TO YOUR AREA. REPORT
FLOODING TO YOUR LOCAL LAW ENFORCEMENT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT DRIVE INTO FLOODED ROADS...AND DO NOT
DRIVE AROUND ROAD BARRICADES.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
4157 8129 4156 8138 4135 8138 4135 8158
4127 8155 4127 8187 4134 8187 4135 8197
4150 8196 4149 8173 4161 8151 4173 8136
4185 8100
$$
21344
WGUS41 KCLE 010114
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
814 PM EST MON FEB 28 2011
OHC035-085-011700-
/O.EXT.KCLE.FA.W.0009.000000T0000Z-110301T1700Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
814 PM EST MON FEB 28 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE
* FLOOD WARNING FOR...
CUYAHOGA COUNTY IN NORTHEAST OHIO
LAKE COUNTY IN NORTHEAST OHIO
* UNTIL NOON EST TUESDAY
THIS FLOOD WARNING REPLACES THE FLASH FLOOD WARNING THAT WAS IN
EFFECT FOR LAKE AND CUYAHOGA COUNTIES IN NORTHEAST OHIO.
* AT 806 PM EST...MAIN STEM RIVERS WILL CONTINUE TO RUN HIGH THROUGH
THE NIGHT. THIS WILL CAUSE THE SMALL STREAMS AND CREEKS TO REMAIN
OUT OF THEIR BANKS. THE FLOODING WILL AFFECT ROADS NEAR THE STREAMS
AND CREEKS. SEVERAL FEET OF WATER HAS BEEN REPORTED ON MANY OF THE
ROADS THAT HAVE BEEN IMPACTED BY THE FLOODING. AS THE MAIN STEM
RIVERS BEGIN TO RECEDE...THE SMALLER STREAMS AND CREEKS WILL RECEDE
BACK WITHIN THEIR BANKS BY TUESDAY MORNING.
* MANY LOCATIONS IN LAKE AND CUYAHOGA COUNTIES WILL BE IMPACTED BY
THE FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS...STREAMS...AND
DRAINAGE DITCHES ACROSS THE WARNING AREA. IN URBAN AREAS...FLOODING
IS LIKELY ALONG POORLY DRAINED AND LOW LYING HIGHWAYS...STREETS...
AND UNDERPASSES. BE ALERT FOR FLOODED ROADS. TURN AROUND...DON'T
DROWN!
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.
FLOODING IS OCCURRING. MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES. NEVER ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A
FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. TURN
AROUND...DON'T DROWN!
&&
LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
4157 8129 4156 8138 4135 8138 4135 8158
4127 8155 4127 8187 4134 8187 4135 8197
4150 8196 4149 8173 4161 8151 4173 8136
4185 8100
$$
LOMBARDY270
WGUS81 KCLE 010911
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
411 AM EST TUE MAR 1 2011
OHC035-085-011700-
/O.CON.KCLE.FA.W.0009.000000T0000Z-110301T1700Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
411 AM EST TUE MAR 1 2011
...FLOOD WARNING REMAINS IN EFFECT FOR LAKE AND CUYAHOGA COUNTIES
UNTIL NOON EST...
AT 405 AM EST...MAIN STEM RIVERS HAD CRESTED BUT STILL REMAIN NEAR
OR ABOVE THEIR FLOOD STAGES. THIS WILL CAUSE THE SMALL STREAMS AND
CREEKS TO REMAIN OUT OF THEIR BANKS. THE FLOODING WILL AFFECT ROADS
NEAR THE STREAMS AND CREEKS. AS THE MAIN STEM RIVERS BEGIN TO
RECEDE...THE SMALLER STREAMS AND CREEKS WILL RECEDE BACK WITHIN
THEIR BANKS DURING THE MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE. TURN AROUND...DON'T DROWN!
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
4157 8129 4156 8138 4135 8138 4135 8158
4127 8155 4127 8187 4134 8187 4135 8197
4150 8196 4149 8173 4161 8151 4173 8136
4185 8100
$$
TK033
WGUS41 KCLE 011659
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1159 AM EST TUE MAR 1 2011
OHC035-085-021700-
/O.EXT.KCLE.FA.W.0009.000000T0000Z-110302T1700Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
1159 AM EST TUE MAR 1 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE
* FLOOD WARNING FOR...
CUYAHOGA COUNTY IN NORTHEAST OHIO
LAKE COUNTY IN NORTHEAST OHIO
* UNTIL NOON EST WEDNESDAY
* SOME ROADS ARE STILL CLOSED BECAUSE OF HIGH WATER...MAINLY IN LOW
LYING AREAS...NEAR CREEKS...STREAMS AND RIVER. SOME STREAMS AND
CREEKS ARE STILL RUNNING HIGH. MANY FIELDS ARE FLOODED. THE WATER
WILL CONTINUE TO SLOWLY RECEDE. PEOPLE WHO DRIVE THROUGH LOW LYING
AREAS ESPECIALLY NEAR CREEKS...STREAMS AND RIVERS NEED TO USE
CAUTION.
* LOCATIONS IMPACTED INCLUDE CLEVELAND AND PAINESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF
WILL CAUSE FLOODING OF SMALL CREEKS...STREAMS...AND DRAINAGE DITCHES
ACROSS THE WARNING AREA. IN URBAN AREAS...FLOODING IS LIKELY ALONG
POORLY DRAINED AND LOW LYING HIGHWAYS...STREETS...AND UNDERPASSES. BE
ALERT FOR FLOODED ROADS. TURN AROUND...DON'T DROWN!
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. NEVER ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. TURN AROUND...DON'T
DROWN!
&&
LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
4157 8129 4156 8138 4135 8138 4135 8158
4127 8155 4127 8187 4134 8187 4135 8197
4150 8196 4149 8173 4161 8151 4173 8136
4185 8100
$$
KIELTYKA692
WGUS81 KCLE 020135
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
835 PM EST TUE MAR 1 2011
OHC035-085-020145-
/O.CAN.KCLE.FA.W.0009.000000T0000Z-110302T1700Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA OH-LAKE OH-
835 PM EST TUE MAR 1 2011
...THE FLOOD WARNING THAT WAS IN EFFECT FOR LAKE AND CUYAHOGA
COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN AND SNOW MELT HAVE FLOWED INTO AREA
STREAMS AND CREEKS. STREAMS AND CREEKS IN THE WARNED AREA ARE
RECEDING. PLEASE REFER TO RIVER FLOOD STATEMENTS REGARDING ANY
IMPACTS NEAR THE LARGER RIVERS. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
ADDITIONAL STATEMENTS WILL CONTINUE TO BE ISSUED FOR AREA STREAMS
LAT...LON 4171 8100 4171 8109 4164 8110 4163 8128
4157 8129 4156 8138 4135 8138 4135 8158
4127 8155 4127 8187 4134 8187 4135 8197
4150 8196 4149 8173 4161 8151 4173 8136
4185 8100
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Feb 28, 9:10 AM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Feb 28, 9:10 AM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
910 AM EST MON FEB 28 2011
.SYNOPSIS...
HIGH PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY WILL MOVE OVER
THE OHIO VALLEY/LOWER GREAT LAKES BY TUESDAY MORNING.
&&
.NEAR TERM /THROUGH TONIGHT/...
FRONT NOW SOUTH OF THE AREA TAKING TSRA AND HEAVY RAIN WITH IT.
TEMPS IN THE 30S ACROSS THE ENTIRE FORECAST AND WILL HAVE FALLING
TEMPERATURES THROUGH THE DAY. COULD SEE A LITTLE SNOW NE OH/NW PA
THIS AFTERNOON AS 850 TEMPS DIP TO MINUS 10C.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
RATHER QUIET WEATHER FOR THE SHORT TERM THROUGH MID WEEK. MODELS
CONTINUE MOVING LARGE HIGH ACROSS THE AREA ON TUESDAY. WEAK FRONT
SWINGS ACROSS GREAT LAKES WEDNESDAY...BUT AIR IS SO DRY JUST WENT
WITH FLURRIES OVER NE OH AND NW PA.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
NO CHANGE FROM PREVIOUS...
THE LONG TERM FORECAST BEGINS THURSDAY WITH HIGH PRESSURE MOVING
EAST OF THE AREA WITH FAIR WEATHER. THEN CHANCE OF SHOWERS ON FRIDAY
AS A COLD FRONT APPROACHES FROM THE WEST. 12Z GFS RUN IS MORE
PROGRESSIVE IN BRINGING THIS FRONT THROUGH WHILE THE 12Z ECMWF IS
SLOWER. BOTH SHOW LOW MOVING UP ALONG THE FRONT BUT ARE QUITE
DIFFERENT ON TIMING. OVERALL WENT CLOSER TO THE GFS SOLUTION BEING
MORE PROGRESSIVE WITH ITS UPPER LEVELS FEATURES WHERE AS ECMWF
SEEMED TO DEEPEN THE TROUGH IN THE EASTERN STATES TOO MUCH. CHANCE
RAIN SHOWERS SATURDAY THEN DRY SUNDAY WITH THE FRONT BEING OFF TO
THE EAST.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
PLENTY OF IFR TO GO AROUND INCLUDING GROUND FOG AT MANY LOCATIONS.
THUNDERSTORMS SOUTHEAST OF THE AREA. PRECIP TO EXIT BY
MIDDAY...POSSIBLY MIXING WITH WET SNOW BEFORE ENDING. WINDS TO
COME AROUND TO THE NORTHWEST AND GUST NEAR 25KTS. WINDS BECOME
LIGHT AND VARIABLE OVERNIGHT AND THERE IS THE RISK OF DENSE FOG
WITH ALL OF THE GROUND MOISTURE.
OUTLOOK...NON-VFR IN BR/FG TUESDAY MORNING.
&&
.MARINE...
NO CHANGE FROM PREVIOUS...
LAKE REMAINS MOSTLY ICE COVERED. EXPECT NO HEADLINES THROUGH THE
FORECAST PERIOD. LIGHT SOUTH TO SOUTHEAST WILL INCREASE TO 15 TO 20
KNOTS OR SO FROM THE SOUTHWEST EARLY MONDAY BEFORE TURNING NORTHWEST
WITH THE PASSAGE OF A COLD FRONT AND INCREASING TO 15 TO 25 KNOTS.
TUESDAY WINDS BACK TO SOUTHWEST AND HIGH PRESSURE SLIDES ACROSS THE
AREA. WEDNESDAY WINDS WILL SHIFT BACK TO THE NORTHWEST AFTER PASSAGE
OF ANOTHER COLD FRONT EARLY IN THE DAY...GRADUALLY TURNING TO THE SE
THURSDAY AS HIGH MOVES EAST AND TO THE SOUTH AND SOUTHWEST FRIDAY AS
ANOTHER LOW PRESSURE AND COLD FRONT APPROACH.
&&
.HYDROLOGY...
MODERATE TO HEAVY RAIN AND THUNDERSTORMS COMBINED WITH SNOW MELT
WILL LIKELY RESULT IN FLOODING ACROSS THE AREA. QPF WILL LIKELY
RANGE FROM .75 TO 1.5 INCHES OF RAIN WITH ADDITIONAL CONTRIBUTION
FROM SNOW MELT. THIS WILL LIKELY PRODUCE FAIRLY WIDESPREAD MINOR
FLOODING PROBLEMS TO FLOOD PRONE AREAS. WITH ELEVATED STREAM
LEVELS ALREADY...RIVER/STREAM RISES WILL OCCUR AND THE AREA WILL
BE VULNERABLE TO RIVER FLOODING. THE SIGNIFICANCE OF THE FLOODING
WILL COME DOWN TO THE DETAILS ON WHERE THE HEAVIEST RAINFALL FALLS
AND THE SNOW PACK CONTRIBUTION. THE FLOOD POTENTIAL IS HIGH AND
SOME SIGNIFICANT FLOODING IS POSSIBLE. IN ADDITION...THUNDERSTORMS
MAY POSE A RISK FOR LOCALIZED RAPID FLOODING. A FLOOD WATCH
REMAINS IN EFFECT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...TK
NEAR TERM...DJB
SHORT TERM...TK
LONG TERM...RANDEL
AVIATION...OUDEMAN
MARINE...RANDEL
HYDROLOGY...Hazardous weather outlook, Feb 28, 5:23 AM EST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 523 AM EST MON FEB 28 2011 OHZ003-006>014-017>023-027>031-033-036-089-PAZ001>003-011030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MAHONING-MARION- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 523 AM EST MON FEB 28 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ032-037-038-047-011030- STARK-MORROW-HOLMES-KNOX- 523 AM EST MON FEB 28 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TORNADO WATCH 28 IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142>149-162>169-011030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 523 AM EST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 12:43 AM EST | Areal Flood Warning | CLE | Crawford, Hancock, Lucas, Marion, Morrow, Ottawa and 4 more | 12 hr |
| Feb 28, 12:51 AM EST | Areal Flood Warning | CLE | Ashland, Cuyahoga, Erie, Huron, Lorain, Medina and 3 more | 12 hr |
| Feb 28, 1:54 AM EST | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake, Portage, Trumbull | 12 hr |
| Feb 28, 3:30 AM EST | Tornado Warning | CLE | Marion | 45 min |
| Feb 28, 4:12 AM EST | Flash Flood Warning | CLE | Ashland, Crawford, Holmes, Knox, Marion, Morrow and 2 more | 6 hr |
| Feb 28, 4:31 AM EST | River Flood Warning | CLE | Marion | 3 days |
| Feb 28, 4:41 AM EST | River Flood Warning | CLE | Hancock | 35 hr |
| Feb 28, 4:45 AM EST | River Flood Warning | CLE | Hancock | 65 hr |
| Feb 28, 4:48 AM EST | River Flood Warning | CLE | Lorain | 60 hr |
| Feb 28, 5:08 AM EST | Flash Flood Warning | CLE | Holmes, Knox, Mahoning, Stark | 6 hr |
| Feb 28, 5:20 AM EST | River Flood Warning | CLE | Cuyahoga | 35 hr |
| Feb 28, 5:37 AM EST | River Flood Warning | CLE | Stark | 22 hr |
| Feb 28, 5:47 AM EST | Flash Flood Warning | CLE | Knox | 5 hr |
| Feb 28, 5:47 AM EST | River Flood Warning | CLE | Lake | 21 hr |
| Feb 28, 5:47 AM EST | River Flood Warning | CLE | Lake | 3 days |
| Feb 28, 5:55 AM EST | River Flood Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 41 hr |
| Feb 28, 6:12 AM EST | River Flood Warning | CLE | Erie, Huron | 34 hr |
| Feb 28, 6:14 AM EST | River Flood Warning | CLE | Marion | 13 days |
| Feb 28, 6:25 AM EST | River Flood Warning | CLE | Holmes, Wayne | 17 days |
| Feb 28, 6:31 AM EST | River Flood Warning | CLE | Mahoning | 59 hr |
| Feb 28, 9:20 AM EST | River Flood Warning | CLE | Sandusky, Seneca | 6 days |
| Feb 28, 9:20 AM EST | River Flood Warning | CLE | Sandusky | 4 days |
| Feb 28, 9:22 AM EST | River Flood Warning | CLE | Lucas, Wood | 7 days |
| Feb 28, 9:30 AM EST | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| Feb 28, 9:32 AM EST | River Flood Warning | CLE | Lucas, Wood | 9 days |
| Feb 28, 10:12 AM EST | Flash Flood Warning | CLE | Cuyahoga, Lake | 58 min |
| Feb 28, 10:18 AM EST | Areal Flood Warning | CLE | Ashland, Ashtabula, Crawford, Erie, Geauga, Hancock and 20 more | 50 hr |
| Feb 28, 11:56 AM EST | River Flood Warning | CLE | Trumbull | 42 hr |
| Feb 28, 11:56 AM EST | River Flood Warning | CLE | Trumbull | 42 hr |
| Feb 28, 1:01 PM EST | River Flood Warning | CLE | Erie, Lorain | 2 hr |
Nearby
Areal Flood Warnings in Ohio, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.